# SDR YENA2025021700161

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 80,787 hours, 28,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#545, ISP-PBI. 'ON DECENT THROUGH 12K ENTERING VISIBLE MOISTURE FUME / ODOR IN COCKPIT PACK1 OFF/ON/OFF IAW FUME CHECKLIST HP VALVE OPEN AT THRUST IDLE; COMPLIED W/ INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR TYPE 5 (PACK 1). DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR SVC. REPLACED PACK 1 HEPA FILTER CARTRIDGE AND OZONE FILTER IAW AMM 21-51-41, AFTER DECONTAMINATION, AS ADDED PRECAUTION.'
